# SDR ABXA050074

- Difficulty date: March 30, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,299 hours, 59,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 21798
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,200 hours, 1,173 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TO REMAIN ON WITH POWER, FAILURE.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY IAW DC-9 MM 24-30.  OPS CHECKED GOOD.
